U.S. doctors online nowAsk doctors free
A 46-year-old member asked:

can you mix percocets and ibuprofeb pm?

1 doctor answer2 doctors weighed in
Dr. Geoffrey Tyson
Pain Management 39 years experience
Yes, with caution: Taking wither or both of these medications chronically should be done only under medical supervision/ chronic use of Ibuprofen can cause kidney damage and intestinal bleeding.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 31-year-old member asked:

How can I kick a percocet addiction all on my own?

2 doctor answers6 doctors weighed in
Dr. Albert Pizzo
Family Medicine 60 years experience
Percodan (oxycodone and aspirin) addict: You should have professional help as it very difficult to kick addictions on your own. Call your family physician for help with this.
A 24-year-old member asked:

How long until I can sleep through the night again after stopping percs?

2 doctor answers2 doctors weighed in
Dr. Pavel Conovalciuc
Family Medicine 23 years experience
Days: There is no definite answer to that. Physical withdrawal may take a few days to 1-2 weeks in some cases, and this may be manifested with insomnia. Whether your sleep will go back to normal, once that is over, i don't know and no one will guarantee. Psychological withdrawal, however, doesn't stop there and that, in and of itself, may be a stumbling block for your sleep to return to normal.
A 23-year-old member asked:

Why am I tired while on adderal XR (20mg am / 15mg pm) even w/ full nights sleep & normal bloodwork?

2 doctor answers2 doctors weighed in
Dr. Risha Raven
Specializes in Family Medicine
Maybe diet & action: Stimulants only help when otherwise well. You need to work out early every day, eat a healthy balance of real foods (not dyes or sweeteners or overprocessed snacks). No smoking. Plenty of clean water and fresh air and sunshine or vit d supplements. Did tests include vitamin levels? Are you taking omega 3s? B vitamins? Magnesium? Could you be low on iron? Ask you doctor.
A 41-year-old member asked:

Can there be any negative effects if you chop up those orange motrin pills and mix with water then take it?

2 doctor answers2 doctors weighed in
Dr. Ron Jones
Family Medicine 45 years experience
Don't: Medication has a "coating" for a reason. Concerning otc or prescriptive medication, unless the directions say "chew" you should not chew or crush any medication. Always take your medication as directed by your doctor or label.
FL
A 39-year-old member asked:

I only have one kidney can I take ibeprophen?

3 doctor answers10 doctors weighed in
Dr. Cynthia Lubinsky
Family Medicine 16 years experience
Probably: Because Ibuprofen is metabolized through the kidney it is good to be cautious with this medication. The important thing to know is that the 1 kidney is functioning well. This is done with blood testing periodically. In most cases with 1 kidney it is okay to take and occasional ibuprofen, however, you should check with your doctor about this as they would know more about your situation.

Related questions

A 25-year-old member asked:
3 doctor answers7 doctors weighed in
A member asked:
1 doctor answer2 doctors weighed in
A 30-year-old member asked:
1 doctor answer1 doctor weighed in
A 40-year-old male asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 7, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.